MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED MULTIDIR SCREW D4.5 L 20 STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. AEQUALIS REVERSED MULTIDIR SCREW D4.5 L 20 STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWD120
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, the procedure was to revise to a reverse however intraop glenoid fracture occurred and so a new cobalt chrome head was put on the existing stem and no glenoid component.The revision surgery is captured in the original pi (b)(4).This pi was raised to capture the intraop fracture that occurred during the procedure.
 
Event or Problem Description
It was reported that, the procedure was to revise to a reverse however intraop glenoid fracture occurred and so a new cobalt chrome head was put on the existing stem and no glenoid component.The revision surgery is captured in the original pi 4147954.This pi was raised to capture the intraop fracture that occurred during the procedure.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A device inspection was not possible since the affected device was not returned for investigation.From the provided pictures taken in the operating room just after the devices explantation (soiled glenoid explants during revision), no additional information could be observed.Since data, x-rays and pictures of the extracted implants were provided, the opinion of a medical expert was sought and stated as follows glenoid fracture during revision the image quality of the fluoroscopy photo of the revision that was taken of a computer screen do not allow for detailed medical grade assessment of the images.The image does not show a glenoid fracture.The image of the intraoperatively explanted glenoid baseplate does not show the status of the glenoid.Therefore, the event cannot be confirmed.The available imaging does not confirm any of the events mentioned above.We can only rely on the trustworthiness of the written information by the sales rep.Due to a lack of information we cannot determine the root cause.All implant components look intact on the images.Most likely patient related factors are in play.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.

Brand Name
AEQUALIS REVERSED MULTIDIR SCREW D4.5 L 20 STERILE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23991438
Report Number3000931034-2026-00043
Device Sequence Number13387704
Product Code PHX
UDI-Device Identifier03700386917080
UDI-Public(01)03700386917080(11)241211(17)291211(21)AH8232137
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD120
Device Lot NumberAH8232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale